# SDR 0401729604

- Difficulty date: September 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- Aircraft time: 74,056 hours, 66,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN VERTICAL STIFFENERS AT BS 756 BULKHEAD X=22 AND X=-22.  REPAIRED PER EA 96-199903.
